Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 49, NWS Green Bay, WI

June 28, 2008Waupaca County, Waushara County, Winnebago County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 28, 2008, 2:26 PM CDT for Waupaca County, Waushara County, Winnebago County, Wisconsin. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2008, 2:26 PM CDT (19:26 UTC)
Expired
Jun 28, 2008, 3:15 PM CDT
In force
49 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

Counties Waupaca County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 92 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 2:35 PM CDTHAIL 0.755 Se Wautoma, WI
Jun 28, 3:06 PM CDTHAIL 0.25Weyauwega, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 12:48 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -76 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-76 m²/s²
0-3 km storm-relative helicity
-58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 281926
SVRGRB
WIC135-137-139-282015-
/O.NEW.KGRB.SV.W.0049.080628T1926Z-080628T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
226 PM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAUSHARA COUNTY IN CENTRAL WISCONSIN...
  NORTHWESTERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 315 PM CDT

* AT 224 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHEAST
  OF REDGRANITE...OR 8 MILES NORTH OF BERLIN...AND MOVING EAST AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAUTOMA...PLAINFIELD...NEW LONDON...LAKE POYGAN AND FREMONT

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

LAT...LON 4424 8922 4447 8873 4399 8874 4398 8960
      4424 8957
TIME...MOT...LOC 1926Z 248DEG 26KT 4408 8896

$$
EB
3 follow-up statements
000 
WWUS53 KGRB 281940
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
237 PM CDT SAT JUN 28 2008

WIC135-137-139-282015-
/O.CON.KGRB.SV.W.0049.000000T0000Z-080628T2015Z/
WAUSHARA-WINNEBAGO-WAUPACA-
237 PM CDT SAT JUN 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN WAUPACA...NORTHWESTERN WINNEBAGO AND WAUSHARA
COUNTIES...

AT 233 PM...DOPPLER RADAR CONTINUED TO INDICATE SEVERAL SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN 
DIAMETER...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS WERE 
LOCATED NEAR SILVER LAKE...WAUTOMA AND SAXEVILLE...AND MOVING 
NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  SPRING LAKE...WILD ROSE...LOHRVILLE...REDGRANITE...
  AURORAVILLE...SAXEVILLE...BORTH...LIND CENTER...WEST               
  BLOOMFIELD...WHITE LAKE...AND READFIELD.

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM 
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

LAT...LON 4424 8922 4447 8873 4399 8874 4398 8960
      4424 8957
TIME...MOT...LOC 1937Z 240DEG 25KT 4402 8920

$$
000 
WWUS53 KGRB 281949
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
247 PM CDT SAT JUN 28 2008

WIC135-137-139-282015-
/O.CON.KGRB.SV.W.0049.000000T0000Z-080628T2015Z/
WAUSHARA-WINNEBAGO-WAUPACA-
247 PM CDT SAT JUN 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN WAUPACA...NORTHWESTERN WINNEBAGO AND WAUSHARA
COUNTIES...

AT 246 PM...DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS 
CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...AND DAMAGING 
WINDS IN EXCESS OF 60 MPH. THIS STORMS WERE LOCATED NEAR 
REDGRANITE...3 NORTTEAST OF SAXEVILLE AND PLAINFIELD. THE STORMS 
WERE MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  AURORAVILLE...SAXEVILLE...PINE RIVER...POY SIPPI...EUREKA...
  BORTH...LIND CENTER...WEST BLOOMFIELD...TUSTIN...ZITTAU...WHITE    
  LAKE...WEYAUWEGA...OMRO...AND LAKE POYGAN.

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4424 8922 4447 8873 4399 8874 4398 8960
      4424 8957
TIME...MOT...LOC 1947Z 240DEG 25KT 4405 8912

$$
000 
WWUS53 KGRB 282012
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
311 PM CDT SAT JUN 28 2008

WIC135-137-139-282021-
/O.EXP.KGRB.SV.W.0049.000000T0000Z-080628T2015Z/
WAUSHARA-WINNEBAGO-WAUPACA-
311 PM CDT SAT JUN 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUPACA...
NORTHWESTERN WINNEBAGO AND WAUSHARA COUNTIES WILL EXPIRE AT 315 PM
CDT...

THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE WEAKENED.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN 
WINNEBAGO COUNTY.

LAT...LON 4424 8922 4447 8873 4399 8874 4398 8960
      4424 8957
TIME...MOT...LOC 2011Z 240DEG 25KT 4413 8892

$$

KURIMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:27 AM CDT, 10 hours 59 minutes earlier.

Area forecast discussion, Jun 28, 3:27 AM CDT, 10 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
327 AM CDT SAT JUN 28 2008

.SHORT TERM...TODAY THROUGH SUNDAY
DRY SLOT WORKING INTO NORTHEAST WISCONSIN EARLY THIS MORNING.
MUCH OF THE LOW LEVEL MOISTURE HAS SCOURED OUT SOUTH OF HIGH 29.
TO THE NORTH...LOW CLOUDS AROUND ONE THOUSAND FEET WERE NOTED.
IMPRESSIVE UPPER LOW EXPECTED TO SWING ACROSS THE FORECAST AREA
TODAY. EVEN AT THIS HOUR...SHOWERS WERE NOTED UNDER THE UPPER
LOW ACROSS THE EASTERN DAKOTAS. FOR TODAY...MOISTURE WILL BEGIN
TO WORK INTO THE WEST THIS MORNING...AND ACROSS THE EAST THIS
AFTERNOON. HAVE TRENDED A SMALL CHANCE OF SHOWERS THIS MORNING
ACROSS THE WEST...MAINLY FOR THE LATE MORNING HOURS. CONTINUED
NUMEROUS DEPICTION/WORDING FOR THIS AFTERNOON. MODIFIED SOUNDINGS
CONTINUE TO SHOW SOME POTENTIAL FOR GUSTY WINDS DUE TO EVAPORATIVE
COOLING DURING THE EARLY TO MID AFTERNOON HOURS AS COLUMN BEGINS
TO SATURATE. LIKE LAST WEEKEND...HAIL WILL BE THE MAIN ISSUE FOR
TODAY. MODELS CONTINUE TO SHOW LIFTED INDICIES DROPPING TO -5 C
WITH CAPES OF 500 TO 1000 J/KG. MAY STILL NEED TO WORRY ABOUT LOW
TOPPED SUPER CELLS THAT COULD GENERATE FUNNEL CLOUDS AND POSSIBLY A
WEAK TORNADO.

SPC HAS THE SOUTHERN PORTION OF THE FORECAST AREA IN A SLIGHT
RISK FOR THIS AFTERNOON. MORE FOCUS WITH LEAD SHORTWAVE WITH UPPER
LOW AND THE POTENTIAL FOR SOME HEATING THIS MORNING MAY CAUSE A
FEW STORMS IN THIS AREA TO PRODUCE THREE QUARTER INCH HAIL.

THE UPPER LOW WILL CONTINUE TO SLOWLY PUSH EAST OF THE AREA
TONIGHT INTO SUNDAY. PIECES OF ENERGY ROTATING AROUND THE UPPER
LOW COULD TRIGGER SHOWERS AND POSSIBLY AN ISOLATED THUNDERSTORMS
AFTER MIDNIGHT TONIGHT INTO SUNDAY AFTERNOON. AM EXPECTING SOME
PARTIAL SUNSHINE ON SUNDAY...THEREFORE DID RAISE MAXIMUM TEMPERATURES
A FEW DEGREES ON SUNDAY.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY.

THE BIG PICTURE HAD THE 500MB LOW AND SURFACE LOW DEPARTING THE
REGION EARLY IN THE WEEK. THERE MAY STILL BE SOME SHOWERS LEFT
SUNDAY EVENING...BUT THEY SHOULD BE DONE BY 06Z. SURFACE HIGH
PRESSURE AND AN UPPER RIDGE WILL PROVIDE SOME DRY WEATHER. UNTIL
THE MIDDLE OF THE WEEK WHEN A FRONT PUSHES SOUTH INTO WISCONSIN.
THE FRONT WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY
NIGHT AND WEDNESDAY. THERE WILL STILL BE A CHANCE OF SHOWERS AND
THUNDERSTORMS ON WEDNESDAY NIGHT BUT THUNDER IS LESS LIKELY
ACROSS THE NORTHERN PART OF THE CWA...FARTHER NORTH OF THE FRONT.

LOOKS LIKE A WARMING TREND FOR THE EARLY PART OF THE WEEK WITH
WARM ADVECTION UNTIL THE COLD FRONT REACHES THE AREA. SO HAVE GONE
WITH WARMER MAX TEMPERATURES.
&&

.AVIATION...UPPER LEVEL DISTURBANCE WILL SWING ACROSS WISCONSIN
THIS AFTERNOON. THERE IS A CHANCE OF SHOWERS THIS MORNING FOR LOCATIONS
WEST OF IRON MOUNTAIN TO WAUTOMA LINE. NUMEROUS SHOWERS AND THUNDERSTORMS
WILL OCCUR ACROSS THE AREA THIS AFTERNOON WITH PRIME HEATING AND UPPER
LEVEL DISTURBANCE MOVING ACROSS THE AREA. FORECAST/MODIFIED SOUNDINGS
SUGGEST SOME OF THE STORMS IN THE EARLY TO MIDDLE AFTERNOON HOURS
MAY PRODUCE GUSTY WINDS. MAIN THREAT THIS AFTERNOON WILL BE HAIL...
GENERALLY SHOULD BE FROM PEA SIZE UP TO AROUND A HALF INCH. A FEW STORMS
SOUTH OF GREEN BAY TO WAUSAU LINE COULD POSSIBLY PRODUCE HAIL UP
TO THREE QUARTERS OF AN INCH. MVFR CEILINGS AND VISIBILITIES EXPECTED
IN THE THUNDERSTORMS. THE SHOWERS AND STORMS WILL LINGER INTO THE
EVENING HOURS. AS THE UPPER LOW MOVES SLOWLY EAST OF THE AREA
LATER TONIGHT INTO SUNDAY...WEAK DISTURBANCES WILL PIN WHEEL
AROUND THE UPPER LOW. TIMING THE SHOWERS IN THE TAF WILL BE HARD
BASED ON THE DIFFERENT MODEL SOLUTIONS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ECKBERG/MG
Hazardous weather outlook, Jun 28, 12:55 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1255 PM CDT SAT JUN 28 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1255 PM CDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

OCCASIONAL THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY THIS
EVENING. SOME STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL.
ISOLATED THUNDERSTORMS ARE EXPECTED FOR THE REMAINDER OF THE
EVENING AND OVERNIGHT. THESE STORMS WILL NOT BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE ON SUNDAY AND ARE NOT EXPECTED
TO BE SEVERE. THERE IS A CHANCE OF THUNDERSTORMS DURING THE MIDDLE
OF NEXT WEEK. AT THIS TIME...IT IS TOO EARLY TO DETERMINE IF THOSE
STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. HAIL MORE THAN A HALF
INCH IN DIAMETER OR WIND GUSTS OVER 40 MPH SHOULD BE REPORTED TO
THE NATIONAL WEATHER SERVICE.

LMZ521-522-541>543-291100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1255 PM CDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS THE COASTAL WATERS THIS AFTERNOON
AND THIS EVENING. SOME OF THE COULD PRODUCE FREQUENT CLOUD TO WATER
LIGHTNING STRIKES...AND WINDS AND WAVES HAZARDOUS TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY...BUT ARE NOT EXPECTED
TO BE SEVERE. THERE IS A CHANCE OF THUNDERSTORMS DURING THE
MIDDLE OF NEXT WEEK. IT IS TOO EARLY TO TELL IF THESE STORMS WILL
BE SEVERE.

In the hours before

Local storm report, Jun 28, 12:36 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1236 PM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     HAIL             7 NNE ALMOND            44.35N 89.35W
06/28/2008  E0.75 INCH       PORTAGE            WI   TRAINED SPOTTER

&&

PATH
Local storm report, Jun 28, 12:57 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1257 PM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             5 S WAUPACA             44.27N 89.06W
06/28/2008  E0.75 INCH       WAUPACA            WI   TRAINED SPOTTER

&&

PATH
Local storm report, Jun 28, 1:01 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
101 PM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             5 S WAUPACA             44.27N 89.06W
06/28/2008  E0.75 INCH       WAUPACA            WI   TRAINED SPOTTER

&&

PATH
Local storm report, Jun 28, 1:54 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
154 PM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             1 NW APPLETON           44.27N 88.41W
06/28/2008  M0.50 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

&&

JKL
Local storm report, Jun 28, 2:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
201 PM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             5 N KESHENA             44.95N 88.63W
06/28/2008  E0.75 INCH       MENOMINEE          WI   LAW ENFORCEMENT

&&

JKL

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 12:58 PM CDTSevere Thunderstorm WarningGRBWaupaca35 min
Jun 28, 1:22 PM CDTSpecial Marine WarningGRB25 min
Jun 28, 1:26 PM CDTSevere Thunderstorm WarningGRBMenominee, Shawano49 min
Jun 28, 1:44 PM CDTSevere Thunderstorm WarningGRBOutagamie46 min
Jun 28, 2:09 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto34 min
Jun 28, 2:09 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie22 min
Jun 28, 2:11 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas29 min
Jun 28, 2:57 PM CDTSevere Thunderstorm WarningGRBOutagamie, Winnebago48 min
Jun 28, 3:28 PM CDTSevere Thunderstorm WarningGRBCalumet, Outagamie, Winnebago35 min
Jun 28, 3:56 PM CDTSevere Thunderstorm WarningGRBBrown49 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.